MathSciNet Relay Station
MathSciNet bibliographic data
MR2736050 (2011k:35191) 35Q35 (35B44 76D03)
Qiu, Hua; Du, Yi; Yao, Zheng'an Blow-up criteria for 3D Boussinesq equations in the multiplier space. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 4, 1820–1824.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement